Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 82, NWS Pueblo, CO

June 8, 2022Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2022, 12:42 AM MDT for Baca County, Prowers County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 12:42 AM MDT (06:42 UTC)
Expired
Jun 8, 2022, 1:45 AM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 185 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 8:56 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1208 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS55 KPUB 080642
SVRPUB
COC009-099-080745-
/O.NEW.KPUB.SV.W.0082.220608T0642Z-220608T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1242 AM MDT Wed Jun 8 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southern Prowers County in southeastern Colorado...
  Northeastern Baca County in southeastern Colorado...

* Until 145 AM MDT.

* At 1242 AM MDT, severe thunderstorms were located along a line
  extending from 16 miles northwest of Manter to 8 miles northwest of
  Two Buttes Reservoir, moving southeast at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* These severe thunderstorms will remain over mainly rural areas of
  southern Prowers and northeastern Baca Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3743 10204 3743 10256 3767 10275 3784 10274
      3785 10204
TIME...MOT...LOC 0642Z 329DEG 35KT 3773 10204 3773 10272 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KTS/CSS
1 follow-up statement
066 
WWUS55 KPUB 080702
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
102 AM MDT Wed Jun 8 2022

COC009-099-080745-
/O.CON.KPUB.SV.W.0082.000000T0000Z-220608T0745Z/
Prowers CO-Baca CO-
102 AM MDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM MDT
FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES...

At 102 AM MDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Manter to near Two Buttes
Reservoir, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Two Buttes and Two Buttes Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3743 10204 3743 10256 3767 10275 3784 10274
      3785 10204
TIME...MOT...LOC 0702Z 317DEG 30KT 3762 10200 3762 10250 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KTS/CSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:39 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 7, 11:39 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1139 PM MDT Tue Jun 7 2022

.UPDATE...
Issued at 925 PM MDT Tue Jun 7 2022

High resolution data has been consistent with storms developing
over the far eastern plains beginning at around 10PM this evening.
The thunderstorms will develop in an environment of 2000 to 2500
J/kg, effective bulk shear values of around 50 to 60 kts, an
effective SRH of 500 m2/s2, and a very curved hodograph favoring
right moving supercells. There is inhibition at the surface,
however, we are expecting these powerful supercell to break
through the cap. Main hazards are expected to be 2 inch + hail
stones, 70 mph + wind gusts, and the potential for a tornado or
two.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 234 PM MDT Tue Jun 7 2022

Convection firing across the area at mid-afternoon, with severe
storms/supercells already developing as surface CAPE is running
1500-2500 J/KG across the plains and 0-6km shear is around 50 kts.
Current radar trends and various CAMs continue to suggest
strongest storms along the Palmer Divide moving e-se and
potentially brushing Kiowa County, while another cluster of
stronger storms pushes eastward across Las Animas/Baca
Counties. Activity looks to be more isolated elsewhere back along
I-25, though potential for severe with any storm east of the
mountains remains. Main storm risk will be large hail, as we've
already had golfball to nearly tennis ball hail with a storm in El
Paso County, though tornado potential over the plains will
increase east of an Eads/Kim line toward 23z, as low level wind
field strengthens and storms move toward the main instability
axis. CAMSs then suggest activity congeals into a loosely
organized line over the far eastern plains later this evening,
which could increase the damaging wind risk before storms exit
into KS/OK/TX by late evening.

Overnight, cold front races south through the plains, with a
period of gusty winds and perhaps a shower/sprinkle over the
southeast mountain slopes and plains after midnight, as post
frontal air-mass briefly saturates. On Wednesday, generally
cooler/more stable air mass in place across the area in the wake
of the cold front. with many models suggesting little if any deep
convection developing. Suspect there will still be enough weak
instability over the mountains for a few afternoon storms, with
greatest chances over the srn Sangres where model CAPE is around
500 J/KG. Max temps will end up below seasonal averages over the
plains, while mountains and valleys see little change as cooler
air stays east.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 234 PM MDT Tue Jun 7 2022

1) Strong to severe storms possible on Thursday.

2) Drying and warming trend expected for southern Colorado going
into this weekend.

Wednesday Night and Thursday..

Despite cold frontal passage on Wednesday morning, overnight low
temperatures look to stay fairly normal for Wednesday night with
most areas falling into the 50s on the plains and 40s in the
mountains. Strong westerlies and a building ridge aloft will send
daytime highs soaring well into the nineties on our eastern plains
and mid to upper 80s for higher terrain. Another quick moving
disturbance in the flow aloft moves across central CO by Thursday
afternoon, bringing with it some chances for more thunderstorm
activity, some of which could be severe.

Moisture advection will be aided by the presence of lower pressure
over the Great Basin and higher pressure over the central plains.
With this set up, orographics will be enough to initiate general
convection on Thursday afternoon. Increased instability over the
plains will lead to a potential to see some strong to severe
development as storms move off the mountains and into the more
favorable environment around peak heating. With classic "inverted v"
forecast soundings and forecasted DCAPE values over 1800 J/Kg in the
plains, the main threat for these storms looks to be strong and
variable outflow winds. The wetting rain potential looks better
further east, but we could see more virga than rain along the I-25
corridor.

Friday through Sunday..

GEFS and EPS are in good agreement with ridging continuing to build
in aloft from Friday through the weekend. A very weak frontal
passage early on Friday will cool us down slightly and keep highs in
the upper 80s on the plains, but we will likely maintain above
average daytime highs throughout the weekend. Humidity values stay
high enough to avoid fire weather headlines east of Interstate 25
all weekend, but we will likely hit Red Flag criteria on both Friday
and Sunday afternoon in the San Luis Valley where humidity falls
into the low teens as early as 11am.

Monday and Tuesday..

Ensembles start to diverge with confidence in the upper pattern
decreasing significantly as we head into next week. Both the GEFS
and EPS hint at a transition to troughing and strong southwesterly
flow to start out our work week, but timing and placement vary
substantially. GEFS seems to be the most consistent from run to run,
and would keep the overall system rather north of us. If this
placement is to be believed, then Monday will likely be a fairly
widespread fire weather day for us in south central and southeastern
Colorado as any precipitation would be limited to our central
mountains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1137 PM MDT Tue Jun 7 2022

We can expect mostly VFR conditions throughout the forecast period
at all TAF stations, KALS, KCOS and KPUB, with the exception of KCOS
and KPUB possibly going briefly to MVFR during possible
thunderstorms in the afternoon and evening hours around 03Z. KALS
will become gusty out of a westerly component around 21Z then out of
the southeast hovering around 10 KTS around 01Z.  Due to a gust
front, KCOS winds will start out gusty with a northwesterly
component, turning northeasterly around 09Z while hovering around 10
KTS. Winds are expected to become gusty at around 23z lasting
through 01z with gusts up to 25 KTS. KPUB winds will also be
effected by the gust front, starting out gusty, then weakening at
around 10Z, then turning southeasterly gusting at around 20Z with
winds gusts up to 23 KTS. Wind gusts will diminish shortly after
sunset.  KCOS and KPUB should be cognizant of the possibility of a
thunderstorm briefly moving in the area during the afternoon and
evening hours, which could lower the ceilings and create gusty
outflow winds. - RISER

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SKELLY
SHORT TERM...PETERSEN
LONG TERM...EHR
AVIATION...RISER
Hazardous weather outlook, Jun 7, 9:06 PM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
906 PM MDT Tue Jun 7 2022

COZ058>089-093>099-090315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
906 PM MDT Tue Jun 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Nocturnal strong to severe thunderstorms are expected over the far
eastern plains from 10PM through the early morning hours. Main
concerns overnight will be 2 inch hail and higher, 70 mph wind
gusts and higher, and the possibility of a tornado or two.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. A couple of storms could be strong to severe
Wednesday and Thursday. The main hazards with those storms would be
cloud to ground lightning, large hail up to 1 inch, and strong winds
up to 60 mph.

Critical Fire Weather conditions are possible across portions of
the San Luis Valley Friday, and then more widespread across
southern Colorado Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

SKELLY/SIMCOE

In the hours before

Local storm report, Jun 7, 9:58 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
958 PM MDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TORNADO          15 ENE TWO BUTTES       37.61N 102.13W
06/07/2022                   BACA               CO   LAW ENFORCEMENT

            LAW ENFORCEMENT CONFIRMED TORNADO TOUCHED
            THE GROUND.

0818 PM     HAIL             15 ENE TWO BUTTES       37.63N 102.13W
06/07/2022  M3.50 INCH       BACA               CO   LAW ENFORCEMENT

0800 PM     HAIL             12 NE TWO BUTTES        37.69N 102.25W
06/07/2022  M1.50 INCH       PROWERS            CO   TRAINED SPOTTER

0701 PM     HAIL             7 S LAMAR               37.99N 102.61W
06/07/2022  U1.00 INCH       PROWERS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0658 PM     TORNADO          8 S LAMAR               37.97N 102.62W
06/07/2022                   PROWERS            CO   STORM CHASER

            VIDEO OF TORNADO.

0656 PM     TORNADO          8 S LAMAR               37.97N 102.62W
06/07/2022                   PROWERS            CO   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED TORNADO
            TOUCHDOWN.

0651 PM     HAIL             1 W FORT LYON           38.10N 103.16W
06/07/2022  M1.75 INCH       BENT               CO   STORM CHASER

            CORRECTS TIME OF PREVIOUS HAIL REPORT FROM 1
            W FORT LYON. PICTURE VIA SOCIAL MEDIA.

0645 PM     HAIL             9 S ARLINGTON           38.20N 103.33W
06/07/2022  E2.75 INCH       BENT               CO   PUBLIC

0636 PM     TORNADO          9 S ARLINGTON           38.20N 103.33W
06/07/2022  UF1              BENT               CO   STORM CHASER

            VIA SOCIAL MEDIA.

0628 PM     HAIL             HWY 50 AND CR 30        38.11N 102.84W
06/07/2022  E1.00 INCH       BENT               CO   TRAINED SPOTTER

0623 PM     HAIL             3 S WILEY               38.12N 102.73W
06/07/2022  U1.00 INCH       PROWERS            CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0612 PM     FUNNEL CLOUD     3 NW MCCLAVE            38.16N 102.90W
06/07/2022                   BENT               CO   PUBLIC

            SPOTTER EL637 REPORTED SPOTTING 2 FUNNEL
            CLOUDS IN THE TORNADO WARNED SUPERCELL WEST
            OF MCCLAVE. HE ALSO STATED SEEING DUST KICK
            UP UNDERNEATH THE SUPERCELL.

0420 PM     HAIL             6 SE CHERAW             38.05N 103.43W
06/07/2022  E1.75 INCH       OTERO              CO   PUBLIC

0342 PM     HAIL             3 NNE FALCON            38.97N 104.60W
06/07/2022  E1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            HAIL TO QUARTER SIZE ONGOING AS REPORTED BY
            TRAINED SPOTTER.

0335 PM     HAIL             7 NNE COLORADO CITY     38.04N 104.80W
06/07/2022  E1.25 INCH       PUEBLO             CO   PUBLIC

            TIME ESTIMATED FROM RADAR.

0229 PM     HAIL             4 N ELLICOTT            38.90N 104.39W
06/07/2022  M2.00 INCH       EL PASO            CO   STORM CHASER

            PICTURE RELAYED VIA SOCIAL MEDIA.

0225 PM     HAIL             1 N TRINIDAD            37.18N 104.51W
06/07/2022  M0.88 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

0222 PM     HAIL             2 NNE TRINIDAD          37.19N 104.50W
06/07/2022  E1.00 INCH       LAS ANIMAS         CO   PUBLIC

            REPORT OF HAIL UP TO QUARTER-SIZE ON THE
            NORTH SIDE OF TRINIDAD WITH EARLIER SEVERE
            THUNDERSTORM.

0158 PM     HAIL             3 NE FALCON             38.95N 104.58W
06/07/2022  U1.50 INCH       EL PASO            CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0158 PM     HAIL             3 NE FALCON             38.95N 104.58W
06/07/2022  E1.50 INCH       EL PASO            CO   PUBLIC

0155 PM     HAIL             5 SW PEYTON             38.97N 104.54W
06/07/2022  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

            PICTURE EMAILED FROM TRAINED SPOTTER.

0145 PM     HAIL             2 N FALCON              38.97N 104.61W
06/07/2022  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 1.6-INCH HAIL WITH
            A SEVERE THUNDERSTORM THAT PASSED THROUGH
            THE FALCON AREA.

0145 PM     HAIL             3 NNE FALCON            38.97N 104.60W
06/07/2022  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0125 PM     HAIL             3 N FALCON              38.97N 104.61W
06/07/2022  M1.50 INCH       EL PASO            CO   COCORAHS

            COCORAHS SPOTTER MEASURED 1.63-INCH HAIL
            WITH EARLIER SEVERE STORM.

&&
Special weather statement, Jun 7, 10:55 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1055 PM MDT Tue Jun 7 2022

COZ089-095-080530-
Crowley County CO-Western Kiowa County CO-
1055 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of western Kiowa and
northeastern Crowley Counties through 1130 PM MDT...

At 1054 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Wild Horse Point, or 34 miles north of La Junta,
moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of western Kiowa and
northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3838 10355 3850 10378 3852 10368 3852 10351
      3853 10350 3852 10348
TIME...MOT...LOC 0454Z 316DEG 28KT 3848 10360

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MG/Cohen
Special weather statement, Jun 7, 11:12 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1112 PM MDT Tue Jun 7 2022

COZ098-080545-
Lamar Vicinity/Prowers County CO-
1112 PM MDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of east central Prowers
County through 1145 PM MDT...

At 1111 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from near Holly to 16 miles south of Coolidge.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3772 10213 3809 10226 3813 10205 3772 10205
TIME...MOT...LOC 0511Z 260DEG 35KT 3802 10215 3781 10208

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG/Cohen
Special weather statement, Jun 7, 11:32 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1132 PM MDT Tue Jun 7 2022

COZ089-095-080615-
Crowley County CO-Western Kiowa County CO-
1132 PM MDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southwestern Kiowa
and northeastern Crowley Counties through 1215 AM MDT...

At 1132 PM MDT, Doppler radar was tracking a  group of strong
thunderstorms 12 miles southwest of Wild Horse Point, or 33 miles
north of La Junta, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3841 10320 3827 10336 3840 10381 3852 10374
      3852 10367
TIME...MOT...LOC 0532Z 291DEG 25KT 3846 10369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MG/Cohen
Local storm report, Jun 8, 12:01 AM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1201 AM MDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     WILEY                   38.16N 102.72W
06/08/2022                   PROWERS            CO   PUBLIC

            POWER OUTAGES AND MULTIPLE DOWNED TREES
            REPORTED.

&&

MG
Special weather statement, Jun 8, 12:33 AM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1233 AM MDT Wed Jun 8 2022

COZ089-093-095-097-080700-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
1233 AM MDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northeastern Otero,
southwestern Kiowa, northeastern Crowley and northwestern Bent
Counties through 100 AM MDT...

At 1233 AM MDT, Doppler radar was tracking a strong thunderstorm near
Arlington, or 24 miles north of North La Junta, moving southeast at
45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Blue Lake around 1245 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.

&&

LAT...LON 3831 10380 3846 10370 3838 10315 3818 10326
      3829 10359
TIME...MOT...LOC 0633Z 297DEG 38KT 3831 10340

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS/CSS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:10 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Kiowa, Otero50 min
Jun 7, 6:18 PM MDTTornado WarningPUBBent, Kiowa27 min
Jun 7, 6:27 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 6:41 PM MDTTornado Warning Tornado observedPUBBent49 min
Jun 7, 6:43 PM MDTTornado WarningPUBProwers32 min
Jun 7, 7:07 PM MDTTornado Warning Tornado observedPUBProwers68 min
Jun 7, 7:09 PM MDTSevere Thunderstorm WarningPUBBaca96 min
Jun 7, 7:12 PM MDTTornado WarningPUBBent33 min
Jun 7, 7:23 PM MDTTornado WarningPUBProwers56 min
Jun 7, 7:44 PM MDTSpecial Weather StatementPUBBent46 min
Jun 7, 7:52 PM MDTSpecial Weather StatementPUBElbert23 min
Jun 7, 7:54 PM MDTTornado WarningPUBBaca66 min
Jun 7, 7:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers63 min
Jun 7, 8:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 7, 8:37 PM MDTTornado WarningPUBBaca, Prowers53 min
Jun 7, 9:16 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca62 min
Jun 7, 9:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa83 min
Jun 7, 9:54 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa96 min
Jun 7, 10:40 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Otero, Prowers95 min
Jun 7, 10:55 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 7, 11:12 PM MDTSpecial Weather StatementPUBProwers33 min
Jun 7, 11:19 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers86 min
Jun 7, 11:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 7, 11:59 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jun 8, 12:33 AM MDTSpecial Weather StatementPUBCrowley27 min
Jun 8, 12:38 AM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero52 min
Jun 8, 12:57 AM MDTSpecial Weather StatementPUBBent33 min
Jun 8, 1:16 AM MDTSpecial Weather StatementPUBBent29 min
Jun 8, 1:27 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers48 min
Jun 8, 1:39 AM MDTSpecial Weather StatementPUBBent66 min
Jun 8, 2:27 AM MDTSpecial Weather StatementPUBBaca48 min
Jun 8, 3:06 AM MDTSpecial Weather StatementPUBBaca24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.